I am on day 2 almost day 3. I was on roxicodones which I withdrew from those with perks and that was terrible even with the perks. Now i have not taken anything in 2 days which I am almost to day 3. I was taking about 8 a day 10 mil. How much longer will this last? I take xanax which I have never taken before so it helps with sleeping. I only take about 1 mg a day. Because I dont like the way they make me feel. What is the worse day with these withdraws. It ***** so bad, but it is nowhere near as bad as those roxys. If any doctor ever ask if u want those sayNO. They feel so good when u r taking them, but coming off feels like u r about to die. I have 3 children under 6 and it is hard to get through this with them. I have no family that lives by so they cant help. Please could anyone tell me if I am almost done with the worse of this terrible stuff. Thanks Ashley (:
for my perk withdraws the first 4-5 day's ar the most hardest.espicialy with being just very irritable.restless.i would often use xanax afterwards to to try to take some edge off.but once the worst of it is done you HAVE to find something positive to replace the perks.most times i didn't and was on again real fast....i know its extremely hard but you Hvae to get through the first 5 days w/o it.you can hit me up even just to shoot the sh!t or whatever.i'm on almost 2 weeks off oxy...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.